# SDR AALA20030071

- Difficulty date: January 17, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N1450A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11459
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Contaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, BOTH OVERWING EMERGENCY EXIT LIGHTS ON LEFT WING BODY FAIRING INOPERATIVE.  CLEANED OFF DE-ICE FLUID FROM CONTACTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
